MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040
Health Effect - Clinical Codes Corneal Abrasion (1789); Eye Injury (1845); Chemical Exposure (2570)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was completed on the reported lot v8s254.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.The issue hot pack was discarded at the customer¿s location.We did receive 26 samples from the same lot on 6/6/2019.None of the samples were activated, all were intact.The site quality engineer activated the samples without any issue.Therefore, the root cause for the burst hot pack could not be determined.At this time no corrective action will be taken.We will continue monitoring our customer complaints data base for this and any other issue reported of the same nature.
 
Event or Problem Description
Based on information received from the customer, the hot pack allegedly sprayed into a registered nurse's eye reportedly causing a scratched cornea as the crystals began to form.The registered nurse was seen in employee health.No further information was provided by the customer due to protected health information (phi).

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8695576
Report Number1423537-2019-00324
Device Sequence Number19407980
Product Code IMD
UDI-Device Identifier10630140013751
UDI-Public10630140013751
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11450-040
Device Catalogue Number11450-040
Device Lot NumberV8S254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;